Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 13, Number 2

Construction of Calabi-Yau $3$-folds in $\mathbb P^{6}$
Fabio Tonoli.
J. Algebraic Geom. 13 (2004), 209-232
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047696
Reflexive pull-backs and base extension
Brendan Hassett and Sándor J. Kovács.
J. Algebraic Geom. 13 (2004), 233-247
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047697
Kustin–Miller unprojection with complexes
Stavros Argyrios Papadakis.
J. Algebraic Geom. 13 (2004), 249-268
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047698
Real algebraic morphisms and Del Pezzo surfaces of degree $2$
Nuria Joglar-Prieto and Frédéric Mangolte.
J. Algebraic Geom. 13 (2004), 269-285
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047699
Log smooth extension of a family of curves and semi-stable reduction
Takeshi Saito.
J. Algebraic Geom. 13 (2004), 287-321
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047700
Secant varieties and successive minima
Christophe Soulé.
J. Algebraic Geom. 13 (2004), 323-341
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047701
Appendix to “Secant varieties and successive minima" by C. Soulé: On linear subspaces contained in the secant varieties of a projective curve
Claire Voisin.
J. Algebraic Geom. 13 (2004), 343-347
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047702
Théorie de Brauer et conducteur de Swan
Isabelle Vidal.
J. Algebraic Geom. 13 (2004), 349-391
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047703
An interpretation of multiplier ideals via tight closure
Shunsuke Takagi.
J. Algebraic Geom. 13 (2004), 393-415
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047704
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website